On the strong universal consistency of a recursive regression estimate by Pál Révész

László Györfi, Harro Walk

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

A result is presented concerning the strong universal consistency of a recursive kernel-type regression function estimate introduced by P. Révész.

Original languageEnglish
Pages (from-to)177-183
Number of pages7
JournalStatistics and Probability Letters
Volume31
Issue number3
DOIs
Publication statusPublished - Jan 16 1997

    Fingerprint

Keywords

  • Integrated squared error
  • Kernel estimation
  • Recursion
  • Regression estimate
  • Strong universal consistency

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this